# SDR AALA202109216334

- Difficulty date: September 19, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 37,077 hours, 14,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR EMERGENCY EXIT LIGHT AT SEAT 16F DAMAGED. INSTALLED NEW EMERGENCY LIGHT LENS AT DOOR SEAT 16F PER AMM 33-51-03.
